# SDR DHLA2009873581

- Difficulty date: July 7, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

N/R 249158 W/O 7093, REMOVE EXISTING REPAIR AT L-1 DOOR HOOK, FUS STA 15L-16L AND REPLACED WITH APPROVED REPAIR (DATA).  PERFORMED MAJOR REPAIR REMOVING EXISTING REPAIR DOUBLER IAW 51-1-21, SRM 51-1-20, SRM 51-1-20D.  NDT INSPECTED AREA, NO CRACK OR CORROSION FOUND IAW NPI SPM PART 06-10-01-001, ENCLOSED SMN-CORR 242-2 FABRICATED REPAIR DOUBLER (AL7075T6 0.063) PLUS (02EA) INTERNAL DOUBLERS (AL7075T6 0.032) FILLER (AL7075T6 0.050) IAW SEMAN DWG EV-9933.  CLEANED, TREATED AND PRIMED AREA.  NDT INSPECTED REPAIR PARTS, NO CRACK FOUND.  CLEANED, TREATED REPAIR PARTS IAW SRM 51-B.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-9953, SRM 51-1-11 PRC, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
